Alert archive / Pennsylvania / Flash Flood Warnings in 2018

Flash Flood Warning 16, NWS Pittsburgh, PA

June 10, 20184 counties in Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 10, 2018, 6:00 PM EDT for 4 counties in Pennsylvania. It was in force for 5 hr. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2018, 6:00 PM EDT (22:00 UTC)
Expired
Jun 10, 2018, 11:27 PM EDT
In force
5 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Fayette County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 54 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:29 PM EDTFLASH FLOOD1 S Pierce, PASEVERAL REPORTS OF FLOODED ROADWAYS IN UNION TOWNSHIP.
Jun 10, 6:29 PM EDTFLASH FLOOD2 N Kammerer, PASEVERAL REPORTS OF FLOODED ROADWAYS IN NOTTINGHAM TOWNSHIP.
Jun 10, 6:37 PM EDTFLASH FLOOD1 E Snowden, PAPETERS CREEK ROAD AT GILL HALL ROAD IN JEFFERSON BOROUGH; PETERS CREEK FLOODING OUT DUE TO CREEK OVERFLOWING.
Jun 10, 6:38 PM EDTFLASH FLOOD1 E Jefferson, PA1675 STATE ROUTE 51 FLOODED
Jun 10, 6:38 PM EDTFLASH FLOOD1 E Jefferson Hills, PAROADWAY FLOODING ALONG ROUTE 51 IN JEFFERSON HILLS
Jun 10, 6:41 PM EDTFLASH FLOOD1 Sw White Oak, PAFLOODING AT LONG RUN RD AND COOL SPRINGS RD
Jun 10, 6:43 PM EDTFLASH FLOODWest Elizabeth, PAFLOODING AT 6TH ST AND BURNETTE ST
Jun 10, 7:15 PM EDTFLASH FLOODGratztown, PAROADWAY FLOODING AT 258 SUTERSVILLE RD
Jun 10, 7:29 PM EDTFLASH FLOOD1 W Crookham, PAWATER RESCUE AT MINGO CREEK RD AND LITTLE MINGO RD
Jun 10, 7:39 PM EDTFLASH FLOODHackett, PAVEHICLE STUCK AT AIRPORT RD AND RANKINTOWN RD
Jun 10, 7:39 PM EDTFLASH FLOODSutersville, PARESIDENTIAL FLOODING ON 1ST AVE
Jun 10, 7:46 PM EDTFLASH FLOODLowber, PAFLOODING AT LILY ST AND DAISY ST AND 184 LOWBER RD
Jun 10, 8:10 PM EDTFLASH FLOODDravosburg, PAFLOODING AT SANDY LAKE ALONG MACARTHUR DR
Jun 10, 8:36 PM EDTFLASH FLOOD1 Sse Port Vue, PACREEK FLOODING IN ROADWAY ALONG GLENN AVE
Jun 10, 9:00 PM EDTFLASH FLOODHerminie, PAMULTIPLE HOMES FLOODED IN SEWICKLEY TOWNSHIP IN THE VILLAGE OF LOWBER; DEBRIS ON ROADWAYS.
Jun 10, 9:05 PM EDTFLASH FLOOD1 N Farquhar, PASTRANDED VEHICLE AT PITTSBURGH RD AND HETHERINGTON RD
Jun 10, 9:12 PM EDTFLASH FLOOD1 Sw White Oak, PAFLOODING AT LONG RUN RD AND RIPPEL RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

048 
WGUS51 KPBZ 102200
FFWPBZ
PAC003-051-125-129-110100-
/O.NEW.KPBZ.FF.W.0016.180610T2200Z-180611T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
600 PM EDT SUN JUN 10 2018

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Southeastern Washington County in southwestern Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...
  Southwestern Westmoreland County in southwestern Pennsylvania...
  Northwestern Fayette County in southwestern Pennsylvania...

* Until 900 PM EDT.

* At 600 PM EDT, radar indicated heavy rain in the warned area. 

  FLASH FLOODING...     Expected.

  ESTIMATED RAINFALL... Up to 1 inch.

  ADDITIONAL RAINFALL...Up to 2 inches.

* Some locations that may experience flooding include...
  Mount Lebanon...                  Bethel Park...
  McMurray...                       McKeesport...
  Gastonville...                    West Mifflin...
  Baldwin...                        Upper St. Clair...
  Whitehall...                      South Park Township...
  Jefferson Hills...                Castle Shannon...

This includes  Interstate 70 in Pennsylvania between mile markers 29
and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4007 7979 4005 7985 4006 8004 4036 8011
      4036 7974 4011 7967 4009 7971

$$
5 follow-up statements
686 
WGUS71 KPBZ 102214
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
614 PM EDT SUN JUN 10 2018

PAC003-051-125-129-110100-
/O.CON.KPBZ.FF.W.0016.000000T0000Z-180611T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-Westmoreland PA-Fayette PA-
614 PM EDT SUN JUN 10 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND AND NORTHWESTERN FAYETTE COUNTIES...

At 614 PM EDT, radar indicated heavy rain in the warned area. 

FLASH FLOODING...     Expected.

ESTIMATED RAINFALL... 1 to 2 inches.

ADDITIONAL RAINFALL...Up to 1 inch.

This includes  Interstate 70 in Pennsylvania between mile markers 29
and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4007 7979 4005 7985 4006 8004 4036 8011
      4036 7974 4011 7967 4009 7971

$$
448 
WGUS71 KPBZ 102221
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
621 PM EDT SUN JUN 10 2018

PAC003-051-125-129-110100-
/O.CON.KPBZ.FF.W.0016.000000T0000Z-180611T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-Westmoreland PA-Fayette PA-
621 PM EDT SUN JUN 10 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND AND NORTHWESTERN FAYETTE COUNTIES...

At 621 PM EDT, radar indicated heavy rain in the warned area. 

FLASH FLOODING...     Expected.

ESTIMATED RAINFALL... 1 to 2 inches.

ADDITIONAL RAINFALL...Up to 1 inch.

This includes  Interstate 70 in Pennsylvania between mile markers 29
and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4007 7979 4005 7985 4006 8004 4036 8011
      4036 7974 4011 7967 4009 7971

$$
017 
WGUS71 KPBZ 102308
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
708 PM EDT SUN JUN 10 2018

PAC003-051-125-129-110100-
/O.CON.KPBZ.FF.W.0016.000000T0000Z-180611T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-Westmoreland PA-Fayette PA-
708 PM EDT SUN JUN 10 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND AND NORTHWESTERN FAYETTE COUNTIES...

At 708 PM EDT, radar indicated heavy rain in the warned area. 

FLASH FLOODING...     Occurring.

ESTIMATED RAINFALL... Up to 2 inches.

ADDITIONAL RAINFALL...Up to 1 inch.

This includes  Interstate 70 in Pennsylvania between mile markers 29
and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4007 7979 4005 7985 4006 8004 4036 8011
      4036 7974 4011 7967 4009 7971

$$
552 
WGUS51 KPBZ 110035
FFWPBZ
PAC003-051-125-129-110400-
/O.EXT.KPBZ.FF.W.0016.000000T0000Z-180611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
835 PM EDT SUN JUN 10 2018

The National Weather Service in Pittsburgh has extended the

* Flash Flood Warning for...
  Southeastern Washington County in southwestern Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...
  Southwestern Westmoreland County in southwestern Pennsylvania...
  Northwestern Fayette County in southwestern Pennsylvania...

* Until midnight EDT.

* At 835 PM EDT, radar indicated heavy rain in the warned area. 

  FLASH FLOODING...     Occurring.

  ESTIMATED RAINFALL... Up to 3 inches.

  ADDITIONAL RAINFALL...Up to 1 inch.

This includes  Interstate 70 in Pennsylvania between mile markers 29
and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4007 7979 4005 7985 4006 8004 4036 8011
      4036 7974 4011 7967 4009 7971

$$
380 
WGUS71 KPBZ 110327
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1127 PM EDT SUN JUN 10 2018

PAC003-051-125-129-110336-
/O.CAN.KPBZ.FF.W.0016.000000T0000Z-180611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-Westmoreland PA-Fayette PA-
1127 PM EDT SUN JUN 10 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN
ALLEGHENY...SOUTHWESTERN WESTMORELAND AND NORTHWESTERN FAYETTE
COUNTIES IS CANCELLED...

Heavy rain has ended for the night and flood water will continue to 
gradually recede.  Please continue to heed any remaining road 
closures.

LAT...LON 4007 7979 4005 7985 4006 8004 4036 8011
      4036 7974 4011 7967 4009 7971

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 5:21 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 10, 5:21 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
521 PM EDT Sun Jun 10 2018

.SYNOPSIS...
Rounds of showers and thunderstorms will continue into Monday
morning as disturbances interact with a wavy frontal boundary. A
brief break later Monday and Monday night may be followed by
more rain Tuesday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 5:15pm, bulk of showers and thunderstorms are across
eastern Ohio, and will be making progress into the northern WV
panhandle and western PA in the next hour or two. Although
severe weather and flooding will not be widespread, there is an
isolated threat of both, with both types of warnings having
already been issued across eastern Ohio. There should eventually
be a few hour lull before additional activity arrives from
Indiana. Previous discussion follows.

PoPs were maximized across the central and southern counties,
where best instability lies along with the wavy surface
boundary. Severe storm risk will be limited to a downburst or
two at most across the south into early evening, where best
midlevel dry air/DCAPE lies. Of more concern will be the
potential for heavy rainfall, given the high PWAT and deep warm
cloud depths promoting efficient rain processes. The lowest FFG
values lie across southwest PA near and north of I-70, with a
bit higher values westward into southeast Ohio. Isolated
flooding issues are certainly a possibility, and a short-fuse
Flash Flood Watch cannot be ruled out.

Precipitation coverage should slowly wane towards morning as
instability is lost and the MCV helps to force the front
southward, although outflow boundaries may keep some showers
and storms going in some areas.

Temperatures will remain near or just above seasonal levels for
the night.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
The front should eventually be pushed south of the Mason-Dixon
line on Monday and remain there Monday night, although
uncertainty remains as to how far south it actually gets. Have
tailored PoPs to this thinking. Any heavy rain threat will be confined
to the far south, where enough instability may lie for
afternoon/evening thunderstorms.

The next shortwave approaches from the Ohio Valley on Tuesday
with another round of showers and thunderstorms. Isolated heavy
rain will continue to be a threat as PWAT surges again, and the
moist ground could once again promote isolated flooding
concerns.

Temperatures will be near or below normal Monday/Monday night
before warming a bit Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Precipitation will linger into Wednesday as a cold front
completes its passage, and is still expected to mostly end by
Wednesday night, with the pattern remaining dry through
Thursday. Uncertainty in how far south the boundary gets does
continue though, and a slight chance PoP was maintained in the
grids across the south.

A shortwave on Friday may bring some showers, but this system
should then push the front far enough south to provide a mostly
dry weekend for the region. Temperatures will warm above normal
during this period as well.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
Ceilings will gradually improve this afternoon south of the
frontal boundary that is situated across the upper Ohio Valley
with ample mixing. Further north toward FKL and DUJ however,
VFR may not be experienced for long or at all. Most of the hi
res guidance indicates that showers and thunderstorms will fire
as a result of the remnant convection over OH/IN interacting
with the surface boundary this eve with a more organized area of
rain, associated with an approaching upper level shortwave,
passing tonight. As such, have adjusted the timing of thunder
and showers back a few hours. Anticipate brief low MVFR/IFR
restrictions in any stronger storms, with widespread IFR cigs
most likely returning areawide as the aforementioned disturbance
pushes the boundary southward once again.

Boundary should be in the vicinity of the Mason-Dixon line by
Monday morning. Think, similarly to this morning, IFR/low MVFR
restrictions will be slow to improve through midday.

Wind may gust south of the front where surface heating is
greatest this afternoon, but generally expect light surface flow
to continue.

OUTLOOK...
Another disturbance and cold front are slated to generate
showers and storms again on Tuesday and Wednesday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jun 10, 2:56 AM EDT, 15 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
256 AM EDT Sun Jun 10 2018

PAZ007>009-013>016-022-023-110700-
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-Armstrong-
Indiana-
256 AM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for northwest Pennsylvania, west
central Pennsylvania and western Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021-509>514-110700-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-
Greene-Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
256 AM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Multiple rounds of showers and thunderstorms could lead to localized
flooding through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 10, 3:24 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
324 PM EDT SUN JUN 10 2018

OHZ039-049-058-102015-
Guernsey-Tuscarawas-Harrison-
324 PM EDT SUN JUN 10 2018

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL AND GUSTY WIND
WILL AFFECT WESTERN HARRISON...NORTH CENTRAL GUERNSEY AND
SOUTHEASTERN TUSCARAWAS COUNTIES...

At 324 PM EDT, a strong thunderstorm was located 8 miles east of
Newcomerstown, or 10 miles west of Freeport, moving northeast at 10
mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Uhrichsville...                   Cadiz...
Freeport...                       Dennison...
Gnadenhutten...                   Tuscarawas...
Port Washington...                Bowerston...
Gilmore...                        Tippecanoe...
Stillwater...                     Deersville...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4048 8127 4043 8127 4043 8119 4025 8101
      4015 8142 4031 8154
TIME...MOT...LOC 1924Z 242DEG 8KT 4024 8145
Special weather statement, Jun 10, 4:25 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
425 PM EDT SUN JUN 10 2018

OHZ041-102115-
Columbiana-
425 PM EDT SUN JUN 10 2018

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT COLUMBIANA COUNTY...

At 425 PM EDT, a strong thunderstorm was located near Minerva, or 12
miles southwest of Salem, moving east at 20 mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Columbiana...                     Calcutta...
Lisbon...                         Leetonia...
New Waterford...                  Hanoverton...
Rogers...                         North Georgetown...
Homeworth...                      Guilford Lake State Park...
Beaver Creek State Park...        New Garden...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4090 8057 4069 8057 4070 8092 4073 8092
      4073 8109 4086 8109
TIME...MOT...LOC 2025Z 268DEG 19KT 4076 8102
Special weather statement, Jun 10, 4:52 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
452 PM EDT SUN JUN 10 2018

OHZ040-041-050-102115-
Jefferson-Columbiana-Carroll-
452 PM EDT SUN JUN 10 2018

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT NORTH CENTRAL JEFFERSON...SOUTHERN COLUMBIANA
AND NORTHEASTERN CARROLL COUNTIES...

At 452 PM EDT, a strong thunderstorm was located 8 miles southwest of
Lisbon, or 13 miles northeast of Carrollton, moving east at 20 mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Wellsville...                     Calcutta...
Lisbon...                         Salineville...
Hanoverton...                     Irondale...
Summitville...                    Hammondsville...
Mechanicstown...                  Beaver Creek State Park...
New Garden...                     Glenmoor...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4074 8055 4062 8062 4062 8063 4059 8067
      4058 8067 4056 8065 4049 8069 4065 8103
      4081 8094
TIME...MOT...LOC 2052Z 292DEG 16KT 4070 8090

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:29 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland26 min
Jun 10, 6:41 PM EDTFlash Flood WarningPBZAllegheny, Washington3 hr
Jun 10, 7:04 PM EDTFlash Flood WarningPBZFayette5 hr
Jun 10, 7:35 PM EDTFlash Flood WarningPBZFayette, Westmoreland4 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.